# SDR VTZA95178

- Difficulty date: June 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N308UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41023
- System (JASC): 5240 · Service Doors
- Part: Lav Service Door
- Part number: 14153133207
- Condition: Missing
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LGA/IAD - FLT 6431 - DURING POST-FLIGHT WALK AROUND AT 1447 HRS ON 6-5-95, FLIGHT CREW DISCOVERED THE LAVATORY SERVICE DOOR WAS MISSING.  MAINTENANCE OPENED DMI NR 02538 IAW CDL 52-40.  MAINTENANCE LATER CLEARED DMI NR 02538 ON 6-8-95 BY REPLACING LAV SERVICE DOOR.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (X)
